# SDR ASOA201703141570

- Difficulty date: April 19, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 34,205 hours, 24,379 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: SH67035924
- Condition: Gouged
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 847 AFT BULKHEAD WAS DAMAGED ON THE LT SIDE AF BL 0.  COMPLIED WITH  EC/TC REO670-53-41-312, REV 0.
